# SDR UPS08M53094

- Difficulty date: July 31, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 43,944 hours, 8,475 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: USP0785Y501
- Part serial: TAGR76501
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C RCB FLOOR PANEL PART NUMBER WSPO785-501 HAS AREAS OF CORROSION.  REMOVED AND REPLACED FLOOR PANEL IAW UPS EO MD11-5330-27218-C.
